# SDR UPS06847525

- Difficulty date: July 10, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: DC853019001
- Condition: Cracked
- Location: Fs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 MAIN CABIN BOOT FITTING CRACKED AT STA 780 LT.  REMOVED AND REPLACED BOOT FITTING AT STA 780 LT IAW SRM 51-01-20D 51-1-21, AND SRM 51-01-24.
